# SDR ASOA201200642

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,535 hours, 17,072 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Condition: Failed
- Location: Rt Fadec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FADEC RT FAIL, C/W QRH, IDLE RT ENG, DECLARED EMERGENCY, SINGLE ENG.  ON DESCENT, FAIL TURNED TO  RT FADEC 1 MSG  (EMERGENCY DECLARED AS A PRECAUTION) (FULL AUTHORITY DIGITAL ENGINE CONTROL SYSTEM (FADEC) - "R FADEC FAULT 1" STATUS MESSAGE) REFER TO AFDL FOR COMPLETE SIGNOFF FOR RT FADEC REPLACEMENT.  DEFER CLEARED & PLACARD REMOVED.  ACFT OK FOR SERVICE.
